RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1993, Volume 329, Number 4, Pages 396–399 (Mi dan5233)  

MATHEMATICS

Necessary conditions for the unconditional basis property of systems of root functions of nonselfadjoint differential operators

V. D. Budaev

Lomonosov Moscow State University

Full text: PDF file (278 kB)

English version:
Doklady Mathematics, 1993, 47:2, 257–261

Bibliographic databases:
UDC: 517.927.25
Presented: В. А. Ильин
Received: 18.09.1992

Citation: V. D. Budaev, “Necessary conditions for the unconditional basis property of systems of root functions of nonselfadjoint differential operators”, Dokl. Akad. Nauk, 329:4 (1993), 396–399; Dokl. Math., 47:2 (1993), 257–261

Citation in format AMSBIB
\Bibitem{Bud93}
\by V.~D.~Budaev
\paper Necessary conditions for the unconditional basis property of
systems of root functions of nonselfadjoint differential operators
\jour Dokl. Akad. Nauk
\yr 1993
\vol 329
\issue 4
\pages 396--399
\mathnet{http://mi.mathnet.ru/dan5233}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1238827}
\zmath{https://zbmath.org/?q=an:0813.34069}
\transl
\jour Dokl. Math.
\yr 1993
\vol 47
\issue 2
\pages 257--261


Linking options:
  • http://mi.mathnet.ru/eng/dan5233
  • http://mi.mathnet.ru/eng/dan/v329/i4/p396

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020